# SDR CA141103015

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF THE PILOT RADIOED ENGINE PROBLEM. UPON RETURN TO THE AIRPORT, THE AIRPLANE IMPACTED AN AIRPORT BUILDING LOCATED ABOUT 1775 FEET (540 M) LEFT OF THE RUNWAY.
